Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Stable harmonic 2-spheres in symmetric spaces


Authors: F. Burstall, J. Rawnsley and S. Salamon
Journal: Bull. Amer. Math. Soc. 16 (1987), 274-278
MSC (1985): Primary 58E20; Secondary 53C35, 53C42
MathSciNet review: 876963
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58E20, 53C35, 53C42

Retrieve articles in all journals with MSC (1985): 58E20, 53C35, 53C42


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15516-9
PII: S 0273-0979(1987)15516-9